# SDR SWAA2022072720912

- Difficulty date: June 20, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR MOP SEAL ATTACH ANGLE AT LBL 61 BS 312+6; BS 328+12. / [01] VERIFIED APPLICABILITY OF SRM 53-10-15-01-1 FOR IDENTIFICATION AND SRM 53-10-15-1A-1 FOR ALLOWABLE LIMIT;[02] PARTIALLY COMPLETED STEPS 1-2;[03] PARTIAL UPDATE STEPS 1 AND 2;[04] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FWD ENTRY DOOR MOP SEAL ATTACH ANGLE AT LBL 61 BS 312+6; BS 328+12 WL 208.1.- PER AMM 51-21-72-370-804; AMM 51-21-41-370-802;[05] VERIFIED CORRECTIVE ACTIONS STEP 4; AND MEASUREMENTS.
